# SDR SWIA201743400

- Difficulty date: May 30, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 409+16 & 409+32,  STRINGER 18 & 19L.  REPAIRED IAW REO.
